# SDR A6WA200840096

- Difficulty date: February 17, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 11,660 hours, 10,844 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL FLAPS FAILED AT 45 DEGREES.  RAN QRH.  NO FURTHER PROBLEMS.  REMOVED AND REPLACED SKEW DETECTION UNIT IAW AMM 27-51-15. OPS CHECK GOOD IAW AMM 27-54-00.  (K)
